BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Some stability results for the complex Ginzburg–Landau equation

Participants in the publication
Simão Correia (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Mário Figueira (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Date of Publication
2020

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Communications in Contemporary Mathematics

Publication Identifiers
ISSN - 0219-1997
eISSN - 1793-6683

Publisher
World Scientific Pub Co Pte Lt

Volume
22
Number
8

Number of pages
16

Document Identifiers
DOI - https://doi.org/10.1142/s021919971950038x
URL - http://dx.doi.org/10.1142/s021919971950038x

Rankings
SCIMAGO Q1 (2019) - 1.675 - Applied Mathematics


Export

APA
Simão Correia, Mário Figueira, (2020). Some stability results for the complex Ginzburg–Landau equation. Communications in Contemporary Mathematics, 22, ISSN 0219-1997. eISSN 1793-6683. http://dx.doi.org/10.1142/s021919971950038x

IEEE
Simão Correia, Mário Figueira, "Some stability results for the complex Ginzburg–Landau equation" in Communications in Contemporary Mathematics, vol. 22, 2020. 10.1142/s021919971950038x

BIBTEX
@article{41873, author = {Simão Correia and Mário Figueira}, title = {Some stability results for the complex Ginzburg–Landau equation}, journal = {Communications in Contemporary Mathematics}, year = 2020, volume = 22 }